It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-21-2004, 05:39 PM   #1
Junior Member
 
Join Date: Nov 2003
Posts: 32
stillfightin123 HB User
retin-a (tretrinoin)

hi i've been on tretrinoin is what its called i think... should be the same as retin-a. but anyways, i started using it last year around this time. i got a really bad initial breakout which ended and then i was about 98% clear throughout summer and then in october i started getting a few zits again. Now its january and my acne has gotten really bad and i have been using retin-a every day since the day i started. Do u think the retin-a stopped working for me? or is it due to winter time... because i started breaking out pretty bad when winter came. I continue to put on retin-a everyday and am hoping that my acne will clear up. Anyone have any experience with this?

 
Sponsors Lightbulb
   
Old 01-22-2004, 05:14 PM   #2
Senior Member
(male)
 
Join Date: Dec 2003
Posts: 106
Ratman HB User
Re: retin-a (tretrinoin)

I've been using Tretinoin for about 6 weeks and I'm still breaking out. I'm already not too optimistic about this stuff, and your story makes me less optimistic. Winter does seem to be a lot worse for acne. I despise winter. How long did your initial breakout on Tretinoin last?
__________________
Lonliness is not a phase
Field of pain is where I graze
Serenity is far away

Saw my reflection and cried
So little hope that I died

 
Sponsors Lightbulb
   
Old 01-22-2004, 06:46 PM   #3
Member
 
Join Date: Jan 2004
Location: none
Posts: 80
annonymousgirl HB User
Re: retin-a (tretrinoin)

I've been using Retin-A-Micro, also known as Tretinoin for about 2 years... That's cause my dermatologist thinks it might work.. Anyways, for me, it got bad at first, then kept me clear, then after a while, it's like I got used to the medication, and my acne slowly came back.. I have bad bad acne.. and retin a hasn't worked for me.. I don't recommend it... Maybe you should higher the dosage... I started out with like ummm.. .1% i think then I got it changed to .05% because it was too harsh. Maybe you should get a higher dosage.. Just talk to your doctor..

 
Old 01-23-2004, 04:53 AM   #4
Junior Member
 
Join Date: Nov 2003
Posts: 32
stillfightin123 HB User
Re: retin-a (tretrinoin)

hmmmph :-/ i think u should stick with it for a while. the initial breakout was so ****** i probably got 3 pimples a day or so. but now it just doesnt work.. i duno my acne is coming back and it sucks i liked it when i was clear. anyone else had experience with retin-a??

 
Old 01-23-2004, 06:53 AM   #5
Newbie
 
Join Date: Jan 2004
Posts: 2
Kenry52 HB User
Talking Re: retin-a (tretrinoin)

I'm on it right now, have been on it for probably 6-8 weeks (not counting) and i'm the clearest that i've been in YEARS! hope i don't jinx it, but i hopt it stays like this for a long time, it's worked great so far for me!

 
Old 01-23-2004, 01:32 PM   #6
Junior Member
 
Join Date: Nov 2003
Posts: 32
stillfightin123 HB User
Re: retin-a (tretrinoin)

im thinking of starting accutane... but im not sure. is it safe to start accutane after taking retin-a? i remember retin-a made me really dry and i peeled a lot but then i cleared up and had flawless skin. my skin is still dry sometimes so i just put on some moisturizing lotion and im good. but will the accutane make me even more dry than i already am? anyone have experience from goin from retin-a to accutane?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin A for Body Acne? ClearlyUnclear Acne 9 11-30-2004 08:59 PM
Ugh...I might just start using Retin-A Micro again... xghostsniperx Acne 7 11-28-2004 09:01 AM
Just got put on RETIN-a ClearlyUnclear Acne 7 11-27-2004 01:05 PM
Retin A Micro update DirtDiva Acne 11 10-16-2004 01:38 PM
differin vs. retin-a micro jennymc41 Acne 17 08-07-2004 10:32 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!